hi... i've been taking adderall IR since august 2011 and started adderall XR this past October... I also take 12 mg suboxone and 40 mg Celexa, daily. I've been feeling "not like myself" for probably a good couple months at least. I am starting to feel like I am bipolar, which i know sounds ridiculous, i wouldn't even pretend to diagnose myself, I know I am not bipolar, though i was diagnosed with depression years ago and have taken an anti-d as prescribed for many years now. The suboxone has been a life saver and i've taken it since October 2010, though I've tapered down my dosage. This leaves Adderall as the culprit, in my opinion. Is it possible that it is having a bad interraction with the Celexa or suboxone? My pdoc didn't seem to think this would be a problem, but I am having my doubts. I have mood swings, find myself having brief but powerful rage fits, and I have also turned into a cry baby and i absolutely hate it. I am very confused these last few days. I am seeing doc next week. I'm afraid i want off the adderall. Any info would be appreciated, if u can relate, or offer any valid opinions. Im feeling sad and unsure.
This question has also been asked and answered here: Adderall vs Vyvanse - What's the difference between them?
There is the possibility of interaction between the Adderall and Celexa. Though you didn't mention how much Adderall you are taking, I doubt that the doctor has you on a high enough dose to be a problem though. There are other medications similar to Adderall which you may fair better on. Without knowing your reason for taking it, can't make any suggestions. I susupect the Adderall as well, but you might also need to re evaluate your antidepressant given your symptoms. Gonna have to trust the doc on this one.
It is generally considered safe to prescribe Adderall with Celexa .
However, are you taking both Adderall IR and XR?
I am a psychiatrist, and feel, at least with my patients, that it is
not necessarily appropriate to prescribe both together.
The reason behind doing this is to establish a firm continuity of the
drug within the bloodstream. I know some docs who do this,
but I do not.
I suspect that your rapid mood swings are that your liver may break down Amohetamine at a faster rate, but it is quite common for some patients
to experience profound dysthymia after the drug level has lowered...
This is why some patients do better on XR.
Although I do not know your situation, I am questioning the need for Adderall in your case. So many docs write scripts for Adderall when
it is not appropriate to do so.
I am becoming more hesitant to prescribe it, in general, because of
the massive cogent data indicating its possible depletion of dopamine.
- Adderall Drug Information
- Adderall XR Drug Information
- Celexa Drug Information
- Suboxone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2010 • 1 answer
I guess where I am now is that I feel down because I lost my enthusiasm to go to my Dr tomorrow and?
Posted 30 Aug 2011 • 5 answers
Posted 16 Nov 2011 • 4 answers
Posted 15 Jan 2014 • 3 answers
Posted 27 Mar 2014 • 1 answer